Fear over Rogue Drugs Scare

Fear over Rogue Drugs ScareThe health authorities and officers are warning people to not introduce themselves any kind of new tablet that has not been prescribed to them by their doctors anytime earlier.

Issued warnings are following the reports of admission of a group of youngsters to hospital complaining some severe after effects from the dose.

The incidence occurred when a group of approx a dozen of people (in their late teens and early 20s) was house partying and to take a boost, all the individuals took the tablets. But soon, the party turned into a big tragedy when almost all of them were admitted to Belford Hospital in Fort William.

The reports from the officers are confirming that the group suddenly started some extreme reactions to tablets like unconsciousness, unresponsiveness, nausea and dizziness. With similar complaints, one more male party guest was admitted to the hospital yesterday evening.

Moreover, the authorities have also released an image of one of such tablets that they are describing as blue with writing on one side but officers also doubt that some of those tablets could be brown as well.

Clearing the facts to people, a spokeswoman for Northern Constabulary said: "There is a large inquiry ongoing into this incident. I can't say for certain, but it seems the majority of the people affected were at this one event”.

Investigations to clear the fact regarding the tablets have been started. The authorities are desperately trying to know how the tablets actually came into circulation in the region.

After the above incidences, Northern Constabulary and NHS Highland are insisting all the people in the Highland Town to not intake any such medicine or use any such product until it has been prescribed to them by a doctor or they are sure that the product is really any such effect free.

Health: 
General: 
Companies: 

Advertisements